Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 5, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 22, 2017, 9:33 PM CDT for Perry County, Tennessee. It took effect at Apr 23, 2017, 8:45 AM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2017, 9:33 PM CDT (02:33 UTC)
- In effect from
- Apr 23, 2017, 8:45 AM CDT
- Expired
- Apr 25, 2017, 5:17 AM CDT
- In force
- 45 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
286
WGUS44 KOHX 230233
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
933 PM CDT Sat Apr 22 2017
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Recent heavy rainfall across the area has caused streams and rivers to rise.
This trend will continue through Sunday and early Monday, then levels will
fall late Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-231433-
/O.NEW.KOHX.FL.W.0005.170423T1536Z-170425T1017Z/
/LBVT1.1.ER.170423T1536Z.170424T1200Z.170425T0417Z.NO/
933 PM CDT Sat Apr 22 2017
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Buffalo River Near Lobelville
* From Sunday morning until late Monday night.
* At 8 PM Saturday the stage was...12.5 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late morning Sunday and continue to
rise to near 15.0 feet by Monday morning. The river will fall below flood
stage by Monday before midnight.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$2 follow-up statements
640
WGUS84 KOHX 231350
FLSOHX
Flood Statement
National Weather Service Nashville TN
850 AM CDT Sun Apr 23 2017
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Recent heavy rainfall has caused the Buffalo River to rise into flood
stage. Some addition light rainfall is expected today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-240150-
/O.EXT.KOHX.FL.W.0005.170423T1345Z-170425T1545Z/
/LBVT1.1.ER.170423T0845Z.170424T1800Z.170425T0945Z.NO/
850 AM CDT Sun Apr 23 2017
...Flood Warning extended until 04/25 10:45...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 04/25 10:45.
* At 08AM Sunday the stage was 14.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river is expected to crest at 15.5 feet during the early afternoon
on Monday.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$072
WGUS84 KOHX 240112
FLSOHX
Flood Statement
National Weather Service Nashville TN
812 PM CDT Sun Apr 23 2017
...The flood warning is cancelled for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. The Buffalo River near Lobelville has fallen below flood stage. A flood
advisory has been issued to replace the flood warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-240142-
/O.CAN.KOHX.FL.W.0005.000000T0000Z-170424T0100Z/
/LBVT1.1.ER.170423T0845Z.170423T1300Z.170423T1737Z.NO/
812 PM CDT Sun Apr 23 2017
The Flood Warning is cancelled for
The Buffalo River Near Lobelville
* At 7 PM Sunday the stage was 13.6 feet.
* Flood stage is 14.0 feet.
* The Flood Warning has been cancelled and replaced with a Flood Advisory.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 22, 8:59 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 22, 8:59 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 859 PM CDT Sat Apr 22 2017 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Training of sct/numerous shwrs possible srn Cumberland Plateau Region, otherwise iso light shwrs thru evening. Upper level low will approach from W and initiate sct shwrs across area by 23/09Z. This will bring an additional one quarter, to locally one half inch Cumberland Plateau Region, of additional rainfall to already saturated ground conditions. Even though overall these additional amounts are light, with saturated ground conditions, some roads still impassable due to water, and with several rivers at bankfull, continued Flash Flood Watch thru 23/09Z. Tweaked hrly temp, dewpoint, and wind speed/direction grids. Current temp trends in line with forecasted lows. Remainder of forecast continues to be on track. && .AVIATION... 00Z TAF DISCUSSION. Poor flying conditions will continue this taf period with low cigs, and scattered showers. Lots of boundary layer moisture will remain in place behind a slow moving surface low, as an upper level low drifts across the Tn Valley. Cigs will be mainly IFR, with ocnl MVFR. Vsbys will vary, mainly MVFR. Scattered showers will occur through the next 24 hours. Some periods of dense fog may develop tonight, but not confident on timing and extent to highlight in tafs. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 AM CDT Sunday FOR Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Apr 22, 9:11 PM CDT, 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 911 PM CDT Sat Apr 22 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-231000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 911 PM CDT Sat Apr 22 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Overnight. A Flash Flood Watch will continue to be in effect for all of Middle Tennessee through 4 AM CDT Sunday morning. Even though only additional light amounts of rainfall are expected, localized flooding will continue to be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Any additional reports of flooding appreciated. 31
In the hours before
Local storm report, Apr 22, 6:50 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
650 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLOOD 2 ENE LEBANON 36.22N 86.29W
04/22/2017 WILSON TN BROADCAST MEDIA
WATER COVERING EATHERLY DRIVE
&&
EVENT NUMBER OHX1700471
JACKSONLocal storm report, Apr 22, 7:00 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
700 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FLASH FLOOD 10 NNW MOUNT PLEASANT 35.69N 87.25W
04/22/2017 MAURY TN EMERGENCY MNGR
GREENFIELD BEND ROAD DOWN TO ONE LANE DUE TO ROAD
WASHOUT.
&&
EVENT NUMBER OHX1700472
JACKSONLocal storm report, Apr 22, 7:05 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
705 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD NOLENSVILLE 35.95N 86.65W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF FLOODING ON PARTS OF CLOVERCROFT
ROAD NEAR NOLENSVILLE ROAD. HOUSE SURROUNDED BY WATER ON
NOLENSVILLE PARK ROAD.
0705 AM FLOOD 2 WNW NOLENSVILLE 35.96N 86.67W
04/22/2017 WILLIAMSON TN TWITTER
BACKWATER FLOODING FROM MILL CREEK COVERING PART OF THE
INTERSECTION OF SUNSET ROAD AT NOLENSVILLE ROAD
0715 AM FLASH FLOOD 5 E BRENTWOOD 36.01N 86.70W
04/22/2017 DAVIDSON TN TWITTER
CULBERTSON ROAD UNDER WATER AND IMPASSIBLE NEAR
NOLENSVILLE ROAD
0715 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
04/22/2017 RUTHERFORD TN EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN LA VERGNE DUE TO HIGH WATER
0725 AM FLOOD 5 SSW FRANKLIN 35.86N 86.89W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF KITTRELL ROAD FLOODED NEAR HUNTER
ROAD
0822 AM FLOOD 6 WSW LEBANON 36.18N 86.42W
04/22/2017 WILSON TN FACEBOOK
WATER COVERING SOUTHALL ROAD IN LEIPERS FORK
0206 PM FLOOD 3 NW MURFREESBORO 35.88N 86.43W
04/22/2017 RUTHERFORD TN TRAINED SPOTTER
THOMPSON LANE TRAILHEAD ON THE STONES RIVER IS FLOODED
0230 PM FLASH FLOOD LEBANON 36.21N 86.32W
04/22/2017 WILSON TN LAW ENFORCEMENT
IMAGES OF A WATER RESCUE OFF SOUTH CUMBERLAND STREET
0234 PM FLASH FLOOD 3 E LEBANON 36.21N 86.27W
04/22/2017 WILSON TN TRAINED SPOTTER
WATER SWIFTLY FLOWING OVER A BRIDGE ALONG TROUSDALE
FERRY ROAD
0259 PM FLOOD 7 SE FRANKLIN 35.86N 86.75W
04/22/2017 WILLIAMSON TN TWITTER
INTERSECTION AT ARNO ROAD AND TRINITY ROAD UNDER WATER
0311 PM TSTM WND DMG 3 S WAYNESBORO 35.28N 87.76W
04/22/2017 WAYNE TN TRAINED SPOTTER
TREES DOWN AND A FUNNEL CLOUD SPOTTED
0315 PM FUNNEL CLOUD 5 S WAYNESBORO 35.25N 87.76W
04/22/2017 WAYNE TN TRAINED SPOTTER
LASTED 30 SECONDS
0321 PM FLOOD FRANKLIN 35.93N 86.84W
04/22/2017 WILLIAMSON TN EMERGENCY MNGR
MULTIPLE ROADS ARE COVERED WITH WATER.
0329 PM FLOOD 8 WSW CARTHAGE 36.21N 86.08W
04/22/2017 SMITH TN TWITTER
ROUND LICK CREEK IN THE GRANT COMMUNITY IS OVERFLOWING
0345 PM TSTM WND DMG 7 SE LAWRENCEBURG 35.17N 87.27W
04/22/2017 LAWRENCE TN TRAINED SPOTTER
18-INCH DIAMETER TREES DOWN AT REVILO ROAD AND FALL
RIVER ROAD
0359 PM TSTM WND DMG 2 SE BURNS 36.03N 87.29W
04/22/2017 DICKSON TN TWITTER
LARGE TREE DOWN BLOCKING SPENCER MILL ROAD AT EAST SIDE
DRIVE. TIME ESTIMATED BASED ON RADAR.
0409 PM HAIL 5 SW PULASKI 35.14N 87.10W
04/22/2017 E1.00 INCH GILES TN TRAINED SPOTTER
QUARTER HAIL COVERING THE GROUND IN GOODSPRING
0417 PM TSTM WND DMG 7 E MINOR HILL 35.04N 87.05W
04/22/2017 GILES TN EMERGENCY MNGR
TWO TREES BLOWN OVER...INCLUDING ONE LARGE ROOTBALL.
TIME ESTIMATED BASED ON RADAR.
0425 PM HAIL ELKTON 35.06N 86.90W
04/22/2017 E1.75 INCH GILES TN PUBLIC
RELAYED VIA WHNT IN HUNTSVILLE
0437 PM FLOOD WARTRACE 35.53N 86.33W
04/22/2017 BEDFORD TN FACEBOOK
ROAD COVERED IN WATER NEAR WARTRACE
0440 PM FLOOD BELINDA CITY 36.17N 86.48W
04/22/2017 WILSON TN LAW ENFORCEMENT
THE TWO WESTBOUND LANES OF BELINDA PARKWAY ARE
IMPASSABLE DUE TO WATER. MAY BE RELATED TO A CLOGGED
STORM DRAIN.
0441 PM FLOOD 5 SW LIVINGSTON 36.34N 85.39W
04/22/2017 OVERTON TN EMERGENCY MNGR
HARDYS CHAPEL ROAD CLOSED DUE TO FLOODING
0542 PM FLOOD 2 N CHAPEL HILL 35.66N 86.70W
04/22/2017 MARSHALL TN TWITTER
MANY BACK ROADS IN NORTHERN MARSHALL COUNTY ARE COVERED
BY WATER.
0615 PM FLOOD BERRY HILL 36.12N 86.77W
04/22/2017 DAVIDSON TN TWITTER
BROWNS CREEK IS OUT OF ITS BANKS AND NEARLY UP TO
CRAIGHEAD STREET.
0636 PM FLASH FLOOD 10 NNW MOUNT PLEASANT 35.69N 87.25W
04/22/2017 MAURY TN EMERGENCY MNGR
GREENFIELD BEND ROAD DOWN TO ONE LANE DUE TO ROAD
WASHOUT.
0649 PM FLOOD 2 ENE LEBANON 36.22N 86.29W
04/22/2017 WILSON TN BROADCAST MEDIA
WATER COVERING EATHERLY DRIVE
&&
EVENT NUMBER OHX1700447 OHX1700448 OHX1700449 OHX1700450 OHX1700451
OHX1700470 OHX1700452 OHX1700454 OHX1700453 OHX1700455 OHX1700456
OHX1700463 OHX1700457 OHX1700458 OHX1700460 OHX1700465 OHX1700459
OHX1700466 OHX1700461 OHX1700469 OHX1700464 OHX1700462 OHX1700467
OHX1700468 OHX1700472 OHX1700471
JACKSONLocal storm report, Apr 22, 7:28 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
728 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM FLASH FLOOD FRANKLIN 35.93N 86.84W
04/22/2017 WILLIAMSON TN TWITTER
AERIAL IMAGERY OF EXTENSIVE FLOODING NEAR THE CARNTON
PLANTATION.
&&
EVENT NUMBER OHX1700473
JACKSONLocal storm report, Apr 22, 9:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
931 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
04/22/2017 MAURY TN EMERGENCY MNGR
A LARGE TREE DOWNED. POWERLINES DOWNED...INCLUDING ONE
POWER POLE COMPLETELY DOWNED AND A 2ND POLE PARTIALLY
DOWNED. ROAD IS BLOCKED AT 8625 DRY CREEK ROAD.
&&
EVENT NUMBER OHX1700474
31Local storm report, Apr 22, 9:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
932 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD NOLENSVILLE 35.95N 86.65W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF FLOODING ON PARTS OF CLOVERCROFT
ROAD NEAR NOLENSVILLE ROAD. HOUSE SURROUNDED BY WATER ON
NOLENSVILLE PARK ROAD.
0705 AM FLOOD 2 WNW NOLENSVILLE 35.96N 86.67W
04/22/2017 WILLIAMSON TN TWITTER
BACKWATER FLOODING FROM MILL CREEK COVERING PART OF THE
INTERSECTION OF SUNSET ROAD AT NOLENSVILLE ROAD
0715 AM FLASH FLOOD 5 E BRENTWOOD 36.01N 86.70W
04/22/2017 DAVIDSON TN TWITTER
CULBERTSON ROAD UNDER WATER AND IMPASSIBLE NEAR
NOLENSVILLE ROAD
0715 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
04/22/2017 RUTHERFORD TN EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN LA VERGNE DUE TO HIGH WATER
0725 AM FLOOD 5 SSW FRANKLIN 35.86N 86.89W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF KITTRELL ROAD FLOODED NEAR HUNTER
ROAD
0822 AM FLOOD 6 WSW LEBANON 36.18N 86.42W
04/22/2017 WILSON TN FACEBOOK
WATER COVERING SOUTHALL ROAD IN LEIPERS FORK
0206 PM FLOOD 3 NW MURFREESBORO 35.88N 86.43W
04/22/2017 RUTHERFORD TN TRAINED SPOTTER
THOMPSON LANE TRAILHEAD ON THE STONES RIVER IS FLOODED
0230 PM FLASH FLOOD LEBANON 36.21N 86.32W
04/22/2017 WILSON TN LAW ENFORCEMENT
IMAGES OF A WATER RESCUE OFF SOUTH CUMBERLAND STREET
0234 PM FLASH FLOOD 3 E LEBANON 36.21N 86.27W
04/22/2017 WILSON TN TRAINED SPOTTER
WATER SWIFTLY FLOWING OVER A BRIDGE ALONG TROUSDALE
FERRY ROAD
0259 PM FLOOD 7 SE FRANKLIN 35.86N 86.75W
04/22/2017 WILLIAMSON TN TWITTER
INTERSECTION AT ARNO ROAD AND TRINITY ROAD UNDER WATER
0311 PM TSTM WND DMG 3 S WAYNESBORO 35.28N 87.76W
04/22/2017 WAYNE TN TRAINED SPOTTER
TREES DOWN AND A FUNNEL CLOUD SPOTTED
0315 PM FUNNEL CLOUD 5 S WAYNESBORO 35.25N 87.76W
04/22/2017 WAYNE TN TRAINED SPOTTER
LASTED 30 SECONDS
0321 PM FLOOD FRANKLIN 35.93N 86.84W
04/22/2017 WILLIAMSON TN EMERGENCY MNGR
MULTIPLE ROADS ARE COVERED WITH WATER.
0329 PM FLOOD 8 WSW CARTHAGE 36.21N 86.08W
04/22/2017 SMITH TN TWITTER
ROUND LICK CREEK IN THE GRANT COMMUNITY IS OVERFLOWING
0345 PM TSTM WND DMG 7 SE LAWRENCEBURG 35.17N 87.27W
04/22/2017 LAWRENCE TN TRAINED SPOTTER
18-INCH DIAMETER TREES DOWN AT REVILO ROAD AND FALL
RIVER ROAD
0359 PM TSTM WND DMG 2 SE BURNS 36.03N 87.29W
04/22/2017 DICKSON TN TWITTER
LARGE TREE DOWN BLOCKING SPENCER MILL ROAD AT EAST SIDE
DRIVE. TIME ESTIMATED BASED ON RADAR.
0409 PM HAIL 5 SW PULASKI 35.14N 87.10W
04/22/2017 E1.00 INCH GILES TN TRAINED SPOTTER
QUARTER HAIL COVERING THE GROUND IN GOODSPRING
0417 PM TSTM WND DMG 7 E MINOR HILL 35.04N 87.05W
04/22/2017 GILES TN EMERGENCY MNGR
TWO TREES BLOWN OVER...INCLUDING ONE LARGE ROOTBALL.
TIME ESTIMATED BASED ON RADAR.
0425 PM HAIL ELKTON 35.06N 86.90W
04/22/2017 E1.75 INCH GILES TN PUBLIC
RELAYED VIA WHNT IN HUNTSVILLE
0437 PM FLOOD WARTRACE 35.53N 86.33W
04/22/2017 BEDFORD TN FACEBOOK
ROAD COVERED IN WATER NEAR WARTRACE
0440 PM FLOOD BELINDA CITY 36.17N 86.48W
04/22/2017 WILSON TN LAW ENFORCEMENT
THE TWO WESTBOUND LANES OF BELINDA PARKWAY ARE
IMPASSABLE DUE TO WATER. MAY BE RELATED TO A CLOGGED
STORM DRAIN.
0441 PM FLOOD 5 SW LIVINGSTON 36.34N 85.39W
04/22/2017 OVERTON TN EMERGENCY MNGR
HARDYS CHAPEL ROAD CLOSED DUE TO FLOODING
0542 PM FLOOD 2 N CHAPEL HILL 35.66N 86.70W
04/22/2017 MARSHALL TN TWITTER
MANY BACK ROADS IN NORTHERN MARSHALL COUNTY ARE COVERED
BY WATER.
0615 PM FLOOD BERRY HILL 36.12N 86.77W
04/22/2017 DAVIDSON TN TWITTER
BROWNS CREEK IS OUT OF ITS BANKS AND NEARLY UP TO
CRAIGHEAD STREET.
0623 PM FLASH FLOOD FRANKLIN 35.93N 86.84W
04/22/2017 WILLIAMSON TN TWITTER
AERIAL IMAGERY OF EXTENSIVE FLOODING NEAR THE CARNTON
PLANTATION.
0636 PM FLASH FLOOD 10 NNW MOUNT PLEASANT 35.69N 87.25W
04/22/2017 MAURY TN EMERGENCY MNGR
GREENFIELD BEND ROAD DOWN TO ONE LANE DUE TO ROAD
WASHOUT.
0649 PM FLOOD 2 ENE LEBANON 36.22N 86.29W
04/22/2017 WILSON TN BROADCAST MEDIA
WATER COVERING EATHERLY DRIVE
0837 PM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
04/22/2017 MAURY TN EMERGENCY MNGR
A LARGE TREE DOWNED. POWERLINES DOWNED...INCLUDING ONE
POWER POLE COMPLETELY DOWNED AND A 2ND POLE PARTIALLY
DOWNED. ROAD IS BLOCKED AT 8625 DRY CREEK ROAD.
&&
EVENT NUMBER OHX1700447 OHX1700448 OHX1700449 OHX1700450 OHX1700451
OHX1700470 OHX1700452 OHX1700454 OHX1700453 OHX1700455 OHX1700456
OHX1700463 OHX1700457 OHX1700458 OHX1700460 OHX1700465 OHX1700459
OHX1700466 OHX1700461 OHX1700469 OHX1700464 OHX1700462 OHX1700467
OHX1700468 OHX1700473 OHX1700472 OHX1700471 OHX1700474
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:28 PM CDT | River Flood Warning | OHX | Maury | 41 hr |
| Apr 22, 9:07 PM CDT | River Flood Advisory | OHX | Cheatham | 11 hr |
| Apr 22, 9:15 PM CDT | Hydrologic Statement | OHX | Rutherford | 16 hr |
| Apr 23, 5:12 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, Van Buren and 1 more | 5 hr |
| Apr 23, 7:38 AM CDT | River Flood Advisory | OHX | Maury | 32 hr |
| Apr 23, 10:11 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Grundy, Overton, Pickett, Putnam and 3 more | 3 hr |
| Apr 23, 12:19 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 26 min |
| Apr 23, 1:24 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 4 hr |
| Apr 23, 2:52 PM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 3 hr |
| Apr 23, 5:29 PM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.